# SDR USAA020322

- Difficulty date: July 31, 2002
- Submitted: September 11, 2002
- Operation: Air carrier
- Aircraft: N505AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23380
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Fuselage
- Part time: 47,222 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND CHANNEL CRACKED .5 INCH, BELOW FLOOR STATION 328 LBL 4 INCHES.  REPLACED ASSEMBLY PER SRM 51-10-02.  (M)
